Skip to Main content Skip to Navigation
Journal articles

Differential games with asymmetric information.

Abstract : We investigate a two-player zero-sum differential game in which the players have an asymmetric information on the random terminal payoff. We prove that the game has a value and characterize this value in terms of dual solutions of some Hamilton-Jacobi equation. We also explain how to adapt the results to differential games where the initial position is random.
Document type :
Journal articles
Complete list of metadata
Contributor : Pierre Cardaliaguet <>
Submitted on : Thursday, May 24, 2012 - 5:17:36 PM
Last modification on : Wednesday, September 23, 2020 - 4:28:52 AM


  • HAL Id : hal-00701203, version 1



Pierre Cardaliaguet. Differential games with asymmetric information.. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2007, 46 (3), pp.816-838. ⟨hal-00701203⟩



Record views